# SDR 2013FA0000242

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: General aviation
- Aircraft: N68685
- Make and model: Cessna 421C
- Aircraft serial: 421C0169
- Aircraft time: 7,171 hours
- Engine: Cont GTSIO520L
- Engine time: 4,669 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658180
- Part serial: AC11MB121
- Condition: Damaged
- Location: Nr 5
- Part time: 272 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

NR 5 CYLINDER SEPARATED FORM ENGINE IN FLIGHT BENT NR5 ROD AND DAMAGED CASE.  PILOT FEATHERED ENGINE ON DECENT AND LANDED WITHOUT INCIDENT.
